1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Sat May 28th 2011 - US Muscle Cars @ Road America

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 23, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SAT
    Required RACE 07 expansions: Race On
    Class: US Muscle Cars (Race version)
    Track: Road America
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Yves Larose

    Yves Larose
    Premium Member

    EU time zone
    1. Yves Larose
     
  3. Dariusz Swiderski

    Dariusz Swiderski
    Premium Member

    EU time zone

    1. Yves Larose
    2. Dariusz Swiderski ( maybe )
     
  4. Roland

    Roland
    Premium Member

    Thank you for the invitation, Yves. After last weeks FD session :thumb: I surely feel confident enough to join in, it's just that Saturdays are a problem for me. I had to move a small mountain just to be able to join the FD class last week..
     
  5. EU time zone

    1. Yves Larose
    2. Dariusz Swiderski ( maybe )
    3. Kimmo Kokkonen

    Will start my practice now, the track is so familiar after so many many practice laps this Spring...hope there's few more drivers tomorrow...
     
  6. 1. Yves Larose
    2. Dariusz Swiderski ( maybe )
    3. Kimmo Kokkonen
    4. Murat Erdoğdu (maybe)
     
  7. Dariusz Swiderski

    Dariusz Swiderski
    Premium Member

    1. Yves Larose
    3. Kimmo Kokkonen
    4. Murat Erdoğdu (maybe)

    I,m sry guys but i need to pull out of this one..:(
    Next time...
     
  8. Kimi's Nascar Nationwide LIVE race today starts at the same time as our race so i'm not sure about my join...lets see, i'll do the practice session anyway.

    Btw, is there any possibilities to start these Saturday races lets say 2 hours before so maybe we could have a bigger grid then.
     
Thread Status:
Not open for further replies.